Since April of 2008, I've been spitting up blood on rare occasions. I took an antibiotic treatment and the bleeding stopped completely and I was fine all spring and summer up til October of 2008 when I started having colds and coughs and sinuses problems and started spitting up blood again with mucus (yellowish and greenish sometimes). I did a broncoscopy that came out normal, a ct scan of the sinuses, throat and chest that came out normal as well. The problem is that after each antibiotic treatment the bleeding comes back every now and then. One time it even came back 10 to 15 days into the treatment. And overall the amount of the bleeding seems to increase at each occurance. This morning when I woke up and as I have the post nasal drip problem, I felt mucus in the back of my throat that needed to be cleared out so I spit it out and there was an inch long and inch wide of red blood with a little white mucus. This time there was no signs of a cold or sinus infections it was before. This happened just in the morning. I've been clear for the rest of the day. I've started using the neti pot and yesterday I ate 2 pieces of garlic which I felt burned my mouth and stomach for a short time. Also, it is important to note that I think this bleeding problem is a result of living in a house that had about nine times the normal amount of mold for about 7 years. Some of the species of mold in the house are: aspergillus (aspergillosis)/pennicillium species (highest concentration); cladosporium species; badiospores; hyphae; myxomycetes/rusts/smuts; chaetomium.
Please help me. I am very concerned and I am young too and have small kids... Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.